# SDR ASAA2024070551521

- Difficulty date: July 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD CORROSION MARKE IN RED  GROUNDED - YES. REMOVED CORROSION IAW A320 SRM 51-74-00/001 REV. 149-01 MAY 2024 AND FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002 REV. 149-01 MAY 2024. ORIGINAL THICKNESS BEFORE RE-WORK .071 REMOVED .045. REMAINING THICKNESS AFTER RE-WORK .026 IN AN AREA MEASURING 3Ï¿½ X .90Ï¿½ TOOL # T8492H. ACCOMPLISHED DVI OF AREA WITH NO FURTHER DEFECTS FOUND. PERFORMED SURFACE HFEC AND OPEN HOLE HFEC IAW A320 NTM 51-10-01 & 51-10-08 TOOL # T8257K, NO DEFECTS NOTED. REPAIRED AFT END OF SILL P/N: D5348004320700 AT FR68-Y1732 STR 23R IAW A320 SRM 53-41-14-300-001 REV. 149-01 MAY 2024 USING REPAIR PRINCIPLE 7 FIG.1 SHEET 4 STEPS 1 THRU 37. SEE ATTACHED PHOTO/MAP-OUT FOR REPAIR LOCATION & DIMENSIONS. REPAIR IS A CATEGORY A WITH NO SUPPLEMENTAL INSPECTIONS, FH: 31288:17 FC: 10866 WV015 MSN: 5515
